# SDR 2015FA0000284

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: General aviation
- Aircraft: N52LP
- Make and model: Beech 300BEECH
- Aircraft serial: FA8
- Aircraft time: 8,110 hours, 9,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 10144000048
- Condition: Cracked
- Location: Zone 100
- Part time: 8,110 hours, 9,500 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE STRINGER NR 10 ON RT SIDE IS CRACKED AT FIRST RIVET AFT OF REAR PRESSURE BULKHEAD.
